# SDR CHQA200900088

- Difficulty date: March 25, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N484CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7702
- Aircraft time: 15,548 hours, 12,823 cycles
- Engine: Ge CF343B1
- Engine time: 15,548 hours, 12,824 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 601R950687
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5541, LIT TO IAH.  ON CLIMBOUT OF LIT THE CREW RECEIVED A CARGO BTL LO CAUTION MESSAGE.  THE QRH WAS FOLLOWED AND IT WAS DECIDED TO RETURN TO LIT WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A BROKEN DUCT COMING OFF THE LEFT PACK HEAT EXCHANGER THAT HAD CAUSED THE BOTTLE TO DISCHARGE.  THE PACK WAS DEFERRED ALONG WITH THE CARGO FIRE SUPPRESSION SYSTEM.  THE CARGO BOTTLE WAS REPLACED ON 3/25 IN IAH, AND THE BROKEN DUCT WAS REPLACED ON 3/26 IN SDF WITH NO FURTHER DEFECTS NOTED.
